# SDR HALA20250715214

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 47,004 hours, 7,462 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN @ 80%. REMOVED & REPLACED APU FUEL CONT UNIT IAW AMM 49-32-51-000/400-801A. BLEED/LEAK /OPS CHECK GOOD. OK FOR SVC
